Go to content
UR Home

Determinantal representations for the J transformation

Homeier, H. H. H. (1995) Determinantal representations for the J transformation. Numerische Mathematik 71 (3), pp. 275-288.

Full text not available from this repository.

Other URL: http://www.uni-regensburg.de/Fakultaeten/nat_Fak_IV/Theoretische_Chemie/Homeier/preprint/preprint.html#TC-NA-94-5

Export bibliographical data

Item Type:Article
Institutions:Chemistry and Pharmacy > Institut für Physikalische und Theoretische Chemie
Identification Number:
Tech-Rep TC-NA-94-5Other
Dewey Decimal Classification:500 Science > 500 Natural sciences & mathematics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Deposited On:22 Feb 2011 08:56
Last Modified:22 Feb 2011 08:56
Item ID:19803
Owner Only: item control page
  1. Homepage UR

University Library

Publication Server

Contact person
Gernot Deinzer

Phone +49 941 943-2759